# SDR DXTA2022081167760

- Difficulty date: August 11, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N518QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0298
- Aircraft time: 467 hours, 322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 00830
- Condition: Defective
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: WITH BATTERY SWITCHES SELECTED OFF, WHEN YOU TURN EMER LTS TO ON, THEY TURN ON, WHEN SELECTING ARM, THEY TURN OFF. PLEASE CHECK LOGIC OF EMER LTS.//CORRECTIVE ACTION// TROUBLESHOT EMERGENCY LIGHTING GAINED ACCESS AND FOUND #1 INERTIA SWITCH ACTIVATED AND #1 BATTERY WAS DISCHARGED. REMOVED #1 EMERGECNY BATTERY P/N CBS128-1 S/N 00830 AND INSTALLED REPAIRED #1 EMERGENCY BATTERY PACK P/N CBS28-1 S/N 1202M PERFORMED SATSFACTORY OPERATIONAL CHECK WITH NO DEFECTS NOTED IAW CE-680A AMM CHAPTER 33-50-06 AND 33-50-00.
